# SDR AALA202406243432

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 80,050 hours, 10,159 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Crew Rest Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS MAIN DOOR CREW REST DOOR STUCK CLOSED. MAINTENANCE FOUND HARDWARE MISSING FROM CABIN CREW REST DOOR HANDLE. REASSEMBLED DOOR HANDLE, DOOR NOW OPS CKS GOOD.
